| Model Number |
M00521421 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of failure to release from catheter.Block h11: investigation results the device was not returned for analysis as it was disposed; therefore, a technical analysis could not be performed.A picture of two empty pouches was attached.Unable to confirm the as reported code of "clip failure to release from catheter" with testing of the product return.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not established".
Event or Problem Description
It was reported to boston scientific corporation that a mantis was used during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2026.During the procedure, the clip failed to release from the catheter.The physician and tech tried to troubleshoot but were unsuccessful.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Note: this report pertains to the second of two clips used in the same procedure.